# SDR AALA20101012TUL07

- Difficulty date: October 12, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 59,654 hours, 31,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP CRACKED IN ELECTRICAL EQUIPMENT COMPARTMENT JUST AFT OF STATION 157 APROXIMATLEY 18 INCHES OF FORWARD SERVICE DOOR.  INSTALLED NEW CUSP SUB-FLOOR AND DOUBLER PER AARD53-20-00-16.
